“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 91
School of Mathematics
  Title:   Asymptotic associated and attached prime ideals related to projective modules
1.  K. Divaani-Aazar
2.  M. Tousi
  Status:   Published
  Journal: Comm. Algebra
  No.:  4
  Vol.:  25
  Year:  1997
  Pages:   1129-1142
  Supported by:  IPM
Let I be an ideal of the commutative ring R and let P be a projective R-module. Let N (resp. A) denote a Noetherian (resp. Artinian) R-module and N′ (resp. A′) a submodule of N (resp. A), also let A" denote a submodule of A′. It is shown that the two sequences of associated (resp. attached) prime ideals AssR([(HomR(P,N))/(In HomR(P,N′))]) and AssR ( [( InHomR(P,N))/(In HomR (P,N′))]) (resp. AttR(HomR(P,A′)
In) and$Att_R(Hom_R(P,A') c
I^n /Hom_R (P,A") c
I^n)) become for large n

Download TeX format
back to top
scroll left or right